Alert archive / South Dakota / Flash Flood Watches in 2012
Flash Flood Watch 1, NWS Aberdeen, SD
NWS Aberdeen, SD issued this flash flood watch at May 5, 2012, 2:57 PM CDT for 12 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at May 5, 2012, 4:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 5, 2012, 2:57 PM CDT (19:57 UTC)
- In effect from
- May 5, 2012, 4:00 PM CDT
- Expired
- May 5, 2012, 11:21 PM CDT
- In force
- 7 hr
- Issued by
- NWS Aberdeen, SD
- Flood severity
- None
Counties Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Clark County, SD, Codington County, SD, Day County, SD, Deuel County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Marshall County, SD, Roberts County, SD, Spink County, SD
The radar
The Aberdeen radar (KABR), 79 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 8.0 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
536 WGUS63 KABR 051957 FFAABR URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ABERDEEN SD 257 PM CDT SAT MAY 5 2012 ...TORRENTIAL RAINFALL POSSIBLE TONIGHT... .MUCH OF CENTRAL AND NORTHEAST SOUTH DAKOTA OVER INTO WEST CENTRAL MINNESOTA HAS RECEIVED ENOUGH RAINFALL IN RECENT WEEKS TO CHANGE THE DROUGHT STATUS FROM NOTABLE DROUGHT TO NO DROUGHT AT ALL. IN FACT MANY LOCATIONS ARE ONE TO TWO INCHES ABOVE NORMAL NOW FOR THE YEAR. AREAS OF MODERATE TO HEAVY RAIN FELL YESTERDAY MORNING...AND AGAIN THIS MORNING ACROSS THE SAME AREAS OF THE FORECAST AREA. WITHIN 36 HOURS DATING BACK TO EARLY YESTERDAY MORNING...SOME AREAS HAVE RECEIVED OVER TWO INCHES OF RAINFALL. CONSIDER THAT ADDITIONAL HEAVY RAIN PRODUCING THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE FORECAST AREA AGAIN TONIGHT INTO SUNDAY MORNING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR PORTIONS OF CENTRAL AND ALL OF NORTHEAST SOUTH DAKOTA OVER INTO WEST CENTRAL MINNESOTA. MNZ039-046-SDZ006>008-011-018>023-037-051-060400- /O.NEW.KABR.FF.A.0001.120505T2100Z-120506T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-HAND-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN... MILBANK...CASTLEWOOD...CLEAR LAKE...MILLER...FORT THOMPSON 257 PM CDT SAT MAY 5 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL MINNESOTA AND SOUTH DAKOTA...INCLUDING THE FOLLOWING AREAS...IN WEST CENTRAL MINNESOTA...BIG STONE AND TRAVERSE. IN SOUTH DAKOTA...BROWN... BUFFALO...CLARK...CODINGTON...DAY...DEUEL...GRANT...HAMLIN... HAND...MARSHALL...ROBERTS AND SPINK. * THROUGH SUNDAY AFTERNOON * TORRENTIAL RAINFALL IS EXPECTED FROM THUNDERSTORMS OVERNIGHT. RAINFALL RATES OF ONE TO TWO INCHES PER HOUR WILL BE COMMON. * GIVEN THE GROUND IS SATURATED FROM LATE NIGHT INTO EARLY MORNING THUNDERSTORMS OVER THE PAST TWO MORNINGS...IT WILL NOT TAKE MUCH TO PRODUCE FLOODED ROADWAYS...DITCHES...STREAMS AND CREEKS. TO MAKE MATTERS WORSE...THE HEAVY RAIN IS EXPECTED AT NIGHT...MAKING ANY POTENTIALLY FLOODED AREAS EVEN HARDER TO SEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ DORN
2 follow-up statements
811 WGUS63 KABR 060247 FFAABR FLOOD WATCH NATIONAL WEATHER SERVICE ABERDEEN SD 947 PM CDT SAT MAY 5 2012 ...HEAVY RAIN POSSIBLE TONIGHT... .A FEED OF HIGH MOISTURE AHEAD OF A FRONTAL BOUNDARY WILL SUPPORT STORMS WITH HEAVY RAIN THROUGH TONIGHT. A FRONT WILL MOVE THROUGH ON SUNDAY ENDING THE THREAT FOR HEAVY RAINS. SDZ006-037-051-060400- /O.CAN.KABR.FF.A.0001.000000T0000Z-120506T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BROWN-HAND-BUFFALO- INCLUDING THE CITIES OF...ABERDEEN...MILLER...FORT THOMPSON 947 PM CDT SAT MAY 5 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA HAS BEEN CANCELLED. THE THREAT FOR FLOODING RAINS HAS ENDED ACROSS THE REGION. $$ MNZ039-046-SDZ007-008-011-018>023-061100- /O.CON.KABR.FF.A.0001.000000T0000Z-120506T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-SPINK-CLARK-CODINGTON- GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN...MILBANK... CASTLEWOOD...CLEAR LAKE 947 PM CDT SAT MAY 5 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF WEST CENTRAL MINNESOTA AND NORTHEAST SOUTH DAKOTA...INCLUDING THE FOLLOWING AREAS...IN WEST CENTRAL MINNESOTA...BIG STONE AND TRAVERSE. IN NORTHEAST SOUTH DAKOTA...CLARK...CODINGTON...DAY...DEUEL...GRANT...HAMLIN... MARSHALL...ROBERTS AND SPINK. * THROUGH SUNDAY AFTERNOON * HEAVY RAINFALL IS EXPECTED FROM THUNDERSTORMS OVERNIGHT. RAINFALL RATES OF ONE TO TWO INCHES PER HOUR COULD OCCUR. * HEAVY RAIN MAY PRODUCE FLOODED ROADWAYS...DITCHES...STREAMS AND CREEKS. TO MAKE MATTERS WORSE...THE HEAVY RAIN IS EXPECTED AT NIGHT...MAKING ANY POTENTIALLY FLOODED AREAS EVEN HARDER TO SEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TDK
593 WGUS63 KABR 060421 FFAABR FLOOD WATCH NATIONAL WEATHER SERVICE ABERDEEN SD 1121 PM CDT SAT MAY 5 2012 MNZ039-046-SDZ007-008-011-018>023-060530- /O.CAN.KABR.FF.A.0001.000000T0000Z-120506T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-SPINK-CLARK-CODINGTON- GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN...MILBANK... CASTLEWOOD...CLEAR LAKE 1121 PM CDT SAT MAY 5 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL MINNESOTA AND NORTHEAST SOUTH DAKOTA HAS BEEN CANCELLED. THE THREAT FOR WIDESPREAD HEAVY RAIN HAS ENDED ACROSS THE REGION AND THEREFORE THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$ TDK
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this flash flood watch went out at May 5, 1:29 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, May 5, 1:29 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 129 PM CDT SAT MAY 5 2012 .UPDATE... 18Z AVIATION DISCUSSION UPDATED... THE MORNING UPDATE INCLUDES AN ADJUSTMENT TO AREAL COVERAGE AND TIMING OF SVR TSTORM WATCH 246. THE ONLY COUNTIES REMAINING IN THE WATCH ARE HYDE...HAND...BUFFALO AND LYMAN COUNTIES. THOSE COUNTIES HAVE BEEN EXTENDED IN TIME TO NOON CDT. A COUPLE OF STRONG TSTORM CELLS REMAIN ACROSS THE SWRN ZONES THIS MORNING. THEY WILL TRACK ENEWD OVER THE NEXT HOUR OR TWO. OTHERWISE...MUCH OF THE REMAINDER OF THE CWA WILL EXPERIENCE LIGHT TO MODERATE RAIN SHOWERS WITH EMBEDDED THUNDERSTORMS THROUGH EARLY THIS AFTERNOON...BEFORE THE RAIN SHUTS OFF FOR AWHILE. THE LATEST VERSION OF THE RUC40 SUGGESTS THAT BY LATE THIS AFTERNOON THERE IS A DEVELOPING STRONG WAA ZONE OVER THE CWA AT OR AROUND 850HPA WITH PLENTY OF LOW LEVEL MOISTURE ASCENDING THROUGH THAT ZONE. IF THIS CWA RECEIVES ANYMORE CONVECTION THIS EVENING OR OVERNIGHT...WHETHER IT IS STRONG TO SEVERE OR NOT...IT WILL LIKELY HAVE TO COME AS A RESULT OF S/W ENERGY ALOFT INTERACTING WITH THIS ELEVATED FRONTOGENESIS ZONE...BECAUSE SKIES ARE LOW OVERCAST FROM STRATUS CLOUDS...WHICH ARE LIKELY TO STICK AROUND FOR THE REST OF THE DAY. DID NOT MESS WITH THE FORECAST HIGH TEMPS TODAY. THEY LOOK ABOUT RIGHT FOR A CLOUDY OVERCAST DAY WITH EASTERLY SURFACE WINDS. && .PREVIOUS DISCUSSION... .SHORT TERM...TODAY THROUGH MONDAY NEXT SHORTWAVE APPROACHING FROM THE WEST WITH SHOWERS AND THUNDERSTORMS EXPANDING ACROSS WESTERN SOUTH DAKOTA AND INTO CENTRAL SOUTH DAKOTA. GOOD AMOUNT OF ELEVATED INSTABILITY AND SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE. A GOOD AMOUNT OF SHEAR TO WORK WITH AS WELL. SVR WATCH 246 WAS ISSUED A SHORT TIME AGO OVER PORTIONS OF CENTRAL AND WESTERN SOUTH DAKOTA TO ACCOUNT FOR POSSIBILITY OF LARGE HAIL WITHIN THESE STORMS. AS THE MORNING PROGRESSES...THUNDERSTORM ACTIVITY WILL SHIFT EASTWARD ACROSS THE CWA SO HAVE PRETTY HIGH CHANCES FOR PRECIP IN THE FORECAST. THERE STILL REMAINS SOME UNCERTAINTY IN BEST POTENTIAL FOR SVR STORMS LATER TODAY...BUT WITH THE SFC WARM FRONT SOUTH OF THE CWA...FEEL BIGGEST THREAT FOR SIGNIFICANT SEVERE ACTIVITY WILL BE ACROSS FSD CWA AND NEAR THE NEBRASKA BORDER. CANNOT RULE OUT SOME STRONG TO SEVERE STORMS A BIT FARTHER NORTH THOUGH INTO OUR CWA...BUT THREAT IS NOT AS GREAT. COLD FRONT MOVES EAST ACROSS THE REGION OVERNIGHT PROVIDING A CONTINUED FOCUS FOR SHOWERS AND STORMS. THIS SYSTEM EVENTUALLY EXITS THE AREA ON SUNDAY WITH DRIER AIR AND NORTHWEST WINDS MOVING IN BEHIND THE FRONT. ON MONDAY...CLOSED UPPER LOW MOVES EAST ACROSS FAR SOUTHERN CANADA. WITH COLD TEMPS ALOFT AND CYCLONIC FLOW ACROSS THE NORTHERN PLAINS...HAVE ADDED SLIGHT CHANCE POPS FOR LIGHT RAIN SHOWERS DURING THE AFTERNOON PEAK HEATING PERIOD. .LONG TERM...MONDAY NIGHT THROUGH FRIDAY NIGHT SURFACE LOW MOVING SLOWLY EWD THROUGH THE BOUNDARY WATERS/MN-ONTARIO BORDER AREA WILL KEEP A COOL...MAINLY DRY...NWLY LOW LEVEL FLOW OVER THE REGION MONDAY NIGHT THROUGH TUESDAY MORNING. THE CENTER OF SFC HIGH PRESSURE IS THEN PROGGED TO SETTLE IN LATE-DAY TUESDAY AND REMAINS IN PLACE THROUGH WEDNESDAY MORNING. MODELS REMAIN IN GOOD AGREEMENT WITH A MODERATE RETURN S-SELY FLOW SETTING UP OVER THE NRN PLAINS WEDNESDAY AFTERNOON...CONTINUING THROUGH THE DAY THURSDAY AS A SFC COLD FRONT APPROACHES FROM THE NORTHWEST. MODELS ARE IN GOOD AGREEMENT THAT QUITE THE VIGOROUS FRONTAL BOUNDARY WILL PUSH FROM NW TO SE THROUGH THE REGION THURSDAY NIGHT/FRIDAY MORNING. BOTH GFS AND ECMWF HAVE SLOWED THE TIMING OF THE FRONT BY ABOUT SIX HOURS AND ARE FARTHER NORTH WITH THE ASSOCIATED UPPER LEVEL SHORT-WAVE TROUGH AND ITS ASSOCIATED ATMOSPHERIC LIFT...SO CONFIDENCE IS LOW IN SENSIBLE WEATHER IMPACTS THURSDAY NIGHT/FRIDAY. && .AVIATION... 18Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS ONE ROUND OF CONVECTION (SHOWERS/THUNDERSTORMS) HAVE EXITED THE AREA WITH ANOTHER ROUND EXPECTED TO DEVELOP AGAIN THIS AFTERNOON AND EVENING ACROSS THE REGION. AN UPPER LEVEL LOW PRESSURE TROUGH LIFTING INTO THE REGION WILL INITIATE STRONG LOW LEVEL WARM ADVECTION LATE THIS AFTERNOON AND EVENING ACROSS THE EASTERN CWA. A COLD FRONT WILL THEN SWEEP ACROSS THE REGION THROUGH 12Z SUNDAY. EXPECT NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP AGAIN LATER THIS AFTERNOON AND EVENING MOVING EAST THROUGH THE NIGHT. THINK THAT ALL LOCATIONS WILL AT LEAST HAVE SOME SHOWERS ALONG WITH SOME VICINITY THUNDER. FOR TODAY INTO THIS EVENING...SURFACE HEATING CLOUDS WILL EXPAND BRINGING MVFR CEILINGS. THE WINDS WILL TURN FROM EAST NORTHEAST TO NORTH AND NORTHWEST THROUGH TONIGHT AS THE COLD FRONT MOVES BY AND BECOME BREEZY INTO SUNDAY MORNING. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...MOHR SHORT TERM...TMT LONG TERM...CHURCH AVIATION...MOHR WEATHER.GOV/ABERDEEN
Hazardous weather outlook, May 5, 4:42 AM CDT, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 442 AM CDT SAT MAY 5 2012 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-060945- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 442 AM CDT SAT MAY 5 2012 /342 AM MDT SAT MAY 5 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION TODAY. LARGE HAIL IS POSSIBLE ACROSS PORTIONS OF CENTRAL SOUTH DAKOTA EARLY THIS MORNING WITH THE FIRST BATCH OF STORMS. AS THE DAY PROGRESSES...SEVERE STORMS WILL BE POSSIBLE ACROSS PARTS OF SOUTHEAST...EAST CENTRAL AND SOUTH CENTRAL SOUTH DAKOTA. LARGE HAIL IS LIKELY WITH THE STRONGER STORMS. THE BIGGEST THREAT FOR SEVERE STORMS WILL BE ACROSS SOUTHEAST SOUTH DAKOTA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT AS A COLD FRONT MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TODAY. TMT
In the hours before
Local storm report, May 5, 8:58 AM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
858 AM CDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM HAIL 9 SW PRESHO 43.81N 100.19W
05/05/2012 E1.50 INCH LYMAN SD COCORAHS
PEA SIZED HAIL BEGAN AT 645 BY 715 IT WAS 1.5 INCHES.
HAIL COVERED THE GROUND.
&&
EVENT NUMBER ABR1200106
KGLocal storm report, May 5, 10:24 AM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1024 AM CDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL 17 S MILLER 44.27N 98.99W
05/05/2012 E0.88 INCH HAND SD LAW ENFORCEMENT
&&
EVENT NUMBER ABR1200107
MOHRLocal storm report, May 5, 10:45 AM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1045 AM CDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM HAIL 18 SSW WESSINGTON 44.21N 98.84W
05/05/2012 E1.00 INCH HAND SD NWS EMPLOYEE
&&
EVENT NUMBER ABR1200108
KGThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 6:10 AM CDT | Severe Thunderstorm Warning | ABR | Jones | 50 min |
| May 5, 6:21 AM CDT | Severe Thunderstorm Warning | ABR | Lyman | 39 min |
| May 5, 6:50 AM CDT | Severe Thunderstorm Warning | ABR | Lyman | 25 min |
| May 5, 6:58 AM CDT | Severe Thunderstorm Warning | ABR | Jones, Lyman | 47 min |
| May 5, 7:45 AM CDT | Severe Thunderstorm Warning | ABR | Buffalo, Lyman | 45 min |
| May 5, 8:24 AM CDT | Severe Thunderstorm Warning | ABR | Buffalo, Hand | 25 min |
| May 5, 8:58 AM CDT | Severe Thunderstorm Warning | ABR | Buffalo, Hughes, Hyde, Lyman, Stanley, Sully | 47 min |
| May 5, 9:03 AM CDT | Severe Thunderstorm Warning | ABR | Jones, Lyman | 42 min |
| May 5, 9:55 AM CDT | Severe Thunderstorm Warning | ABR | Buffalo, Hughes, Hyde, Lyman | 50 min |
| May 5, 10:29 AM CDT | Severe Thunderstorm Warning | ABR | Hand, Spink | 31 min |
Nearby
Flash Flood Watches in South Dakota, 2012Flash Flood Watches in Minnesota, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.